I have had hashimoto's hypothyroiditis for about 5 years. TSH has been about 1 (in the normal range) for about 4 years since taking synthroid. However, every couple of weeks I get some sort of "attack of symptom" - bad body aches, extreme fatigue, and mild nausea, mild headache. It lasts about 3 days and then goes aways for a couple weeks only to return. All my labs and medical tests are normal expect for the antibodies for hashiomotos. TSH has been good/normal since I've been on synthroid. Any one else have these strange "attacks" or chronic symptoms due to Hashimotos???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.